# SDR SWIA200616682

- Difficulty date: May 6, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 7,291 hours, 6,429 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE WINDOW SPLIT ON DESCENT.  REPLACED CAPTAIN'S COCKPIT SIDE WINDOW IAW MM 56-00-00, 56-11-01 AND MM 56-12-01 AND RII 56-402, PN: NP-139322-11 SN OFF: 03084H9545.
